U.S. doctors online nowAsk doctors free
India
A 33-year-old male asked:

Severe vit d deficient .vit d 1000iu makes my body aches worst..specly ankles nd hips..tried many times..same pains..subsides 2 days after stopng supp?

2 doctor answers7 doctors weighed in
Dr. Michael Perez
Internal Medicine 37 years experience
Try different brand: If you stay with severe vit d deficiency, you will not be healthy in the long run. Therefore do a trial of different vit d supplements to find one you can tolerate.
Dr. Randy Baker
Holistic Medicine 40 years experience
? Allergy to fillers: Vitamin d should not cause these symptoms and it is impossible to be allergic to vit. D in and of itself, but many pills contain a variety of fillers and binders that you might be reacting to. Read the label of the d you are taking and see what the other ingredients are and then try another brand that has different (and the least amount) of other ingredients.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 18, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.